EconPapers    
Economics at your fingertips  
 

Weak convergence of multivariate fractional processes

D Marinucci and Peter M. Robinson

LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library

Abstract: Weak convergence to a form of fractional Brownian motion is established for a wide class of nonstationary fractionally integrated multivariate processes. Instrumental for the main argument is a result of some independent interest on approximations for partial sums of stationary linear vector sequences. A functional central limit theorem for smoothed processes is analyzed under more general assumptions.

Keywords: Nonstationary fractional integration; functional central limit theorem (search for similar items in EconPapers)
JEL-codes: C32 (search for similar items in EconPapers)
Pages: 25 pages
Date: 1998-07
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://eprints.lse.ac.uk/2322/ Open access version. (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:2322

Access Statistics for this paper

More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().

 
Page updated 2025-03-31
Handle: RePEc:ehl:lserod:2322